# SDR ASAA2014022607206

- Difficulty date: February 26, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,264 hours, 7,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750410
- Condition: Corroded
- Location: Aft Cargo Bay
- Part time: 24,264 hours, 7,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL CORRODED AT FASTENEER HOLES FROM RT BS 727D-787.  ACFT GROUNDED.  R & R TRANSITION PANEL IAW SRM 53-00-53.
